REAL

Constructions via Hamiltonian theorems

Katona, Gyula (2005) Constructions via Hamiltonian theorems. DISCRETE MATHEMATICS, 303 (1-3 SP). pp. 87-103. ISSN 0012-365X

[img]
Preview
Text
paper_104.pdf

Download (7Mb) | Preview

Abstract

Demetrovics et al [Design type problems motivated by database theory, J. Statist. Plann. Inference 72 (1998) 149-164] constructed a decomposition of the family of all k-element subsets of an n-element set into disjoint pairs (A,B)(A∩B=θ,|A|=|B|=k) where two such pairs are relatively far from each other in some sense. The paper invented a proof method using a Hamiltonian-type theorem. The present paper gives a generalization of this tool, hopefully extending the power of the method. Problems where the method could be also used are shown. Moreover, open problems are listed which are related to the Hamiltonian theory. In these problems a cyclic permutation is to be found when certain restrictions are given by a family of k-element subsets. © 2005 Elsevier B.V. All rights reserved.

Item Type: Article
Uncontrolled Keywords: Hamiltonians; Theorem proving; Set theory; Problem solving; Database systems; Hamiltonian cycle; families of subsets; DESIGN; Baranyai's theorem
Subjects: Q Science / természettudomány > QA Mathematics / matematika
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 30 Jan 2015 10:04
Last Modified: 30 Jan 2015 12:07
URI: http://real.mtak.hu/id/eprint/21067

Actions (login required)

View Item View Item